MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD. SIZE2

MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD. SIZE2
Model Number 01.18.402
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 november 2025.Stem: amistem p 01.18.402 amistem-p std.Size 2 (k173794) lot 1903222: (b)(4) items manufactured and released on 17-jul-2019.Expiration date: 07-jul-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.204 mectacer head biolox delta dia.32 12/14-s (k112115) lot 1810793: (b)(4) items manufactured and released on 01-mar-2019.Expiration date: 18-feb-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.150dh acetabular shell d 50 two-holes (k132879) lot 1905334: (b)(4) tems manufactured and released on 25-sep-2019.Expiration date: 14-sep-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3241hct flat pe hc liner d 32/d (k103721) lot 1905497: (b)(4) items manufactured and released on 03-jul-2019.Expiration date: 15-jun-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 5 years and 9 months from the primary, the patient came in due to an infection and the pathogen is unknown.The surgeon removed all medacta implants and put in competitor spacers with antibiotic cement.The surgery was completed successfully.

Brand Name
AMISTEM-P
Common Device Name
AMISTEM-P STD. SIZE2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23669494
Report Number3005180920-2025-01191
Device Sequence Number9847096
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model Number01.18.402
Device Lot Number1903222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient RaceWhite